Table of Contents
Journal of Operators
Volume 2013 (2013), Article ID 368501, 5 pages
http://dx.doi.org/10.1155/2013/368501
Research Article

A Generalization of Prešić Type Mappings in Metric-Like Spaces

1Department of Applied Mathematics, Shri Vaishnav Institute of Technology & Science, Gram Baroli, Sanwer Road, Indore, Madhya Pradesh 453331, India
2Department of Mathematics, University of Leicester, Leicester LE1 7RH, UK

Received 20 March 2013; Accepted 1 April 2013

Academic Editor: Ram U. Verma

Copyright © 2013 Satish Shukla and Brian Fisher. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We generalize the result of Prešić in metric-like spaces by proving some common fixed point theorems for Prešić type mappings in metric-like spaces. An example is given which shows that the generalization is proper.